# SDR DALA2022070804778

- Difficulty date: July 5, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Sealant
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 A.A-A.D CRACKED SEALANT ON UPPER FACE TRAILING EDGE WEDGE SLAT # 6 WS=313.5 RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00104: SEALANT ON UPPER FACE TRAILING EDGE WEDGE SLAT # 6 WS=313.5 RH WING WAS REPAIR PER B757-200 SRM. (2307530)
